# SDR DALA2020013100746

- Difficulty date: January 15, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Limits
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE AMDS 5211-3001-2R STEP 4, PIN EXTENSION DIMENTION IS NOT CORRECT AT RT PASSENGER DOOR.   REMOVED DOOR 2R IAW AMM 52-11-01-004-001. UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE REMOVED PER B757-300 AMM 52-11-09-004-001. REMOVED COUNTER BALANCE PER B757-300 AMM 52-11-11-004-001. SNUBBER WAS REMOVED PER B757-300 MM 52-11-10-004-030. UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE INSTALLED PER B757-300 AMM 52-11-09-404-017. COUNTER BALANCE WAS INSTALLED PER B757-300 AMM 52-11-11-404-007 AND SNUBBER WAS INSTALLED PER B757-300 MM 52-11-10-404-015 STEP A TO G (12)(C). 2R DOOR WAS INSTALLED PER B 757-300 AMM 52-11-01-404-022, STEP A TO G (17).
